Censored regression quantiles with endogenous regressors
Year of publication: |
2007
|
---|---|
Authors: | Blundell, Richard W. ; Powell, James |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 141.2007, 1, p. 65-83
|
Subject: | Regressionsanalyse | Regression analysis |
-
The fade away effect of initial nonresponse bias in regression analysis
Alho, Juha M., (2023)
-
Public policy and entrepreneurial activity : do we have a winning tandem? : channels and conduits
Vătavu, Sorana, (2022)
-
CSR and corporate financial performance : evidence from listed Indian automobile companies
Tiwari, Satish Chandra, (2022)
- More ...
-
Endogeneity in nonparametric and semiparametric regression models
Blundell, Richard W., (2003)
-
Arellano, Manuel, (2003)
-
Endogeneity in semiparametric binary response models
Blundell, Richard W., (2004)
- More ...